# SDR ABXA20130510443

- Difficulty date: May 10, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 74,610 hours, 17,344 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Fairing
- Part number: 353T011567
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET HAS AREA OF CORROSION ON LOWER FLANGE.  REMOVED CORROSION, PERFORM UTI, FOUND FLANGE OUT OF LIMITS, FABRICATED NEW FLANGE, TREATED, PRIMED AND INSTALLED IAW SRM 51-10-2 & 51-40-02, NDT MANUAL 51-00-10 AND DWG 353T0115, ACFT WAS GROUNDED.
